EconPapers    
Economics at your fingertips  
 

Теорема о существовании разрывов в шкале вероятностей. II

Theorem of existence of ruptures in the probability scale. II

Alexander Harin

MPRA Paper from University Library of Munich, Germany

Abstract: The theorem of existence of ruptures in the probability scale has been proved. The theorem can be used, e.g., in economics and forecasting. It can assist to solve paradoxes such as Allais paradox and the “four-fold-pattern” paradox and to create the correcting formula of forecasting.

Keywords: probability; economics; forecasting; modeling; modelling; utility; decisions; uncertainty (search for similar items in EconPapers)
JEL-codes: C1 C5 D81 E17 (search for similar items in EconPapers)
Date: 2010-05-10
New Economics Papers: this item is included in nep-for and nep-upt
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/22633/1/MPRA_paper_22633.pdf original version (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:22633

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:22633